KANG Sheng-liang. The Method of Multiple Scales Applied to the Nonlinear Stability Problem of a Truncated Shallow Spherical Shell of Variable Thickness With the Large Geometrical Parameter[J]. Applied Mathematics and Mechanics, 2001, (10): 1081-1091.
Citation: KANG Sheng-liang. The Method of Multiple Scales Applied to the Nonlinear Stability Problem of a Truncated Shallow Spherical Shell of Variable Thickness With the Large Geometrical Parameter[J]. Applied Mathematics and Mechanics, 2001, (10): 1081-1091.

The Method of Multiple Scales Applied to the Nonlinear Stability Problem of a Truncated Shallow Spherical Shell of Variable Thickness With the Large Geometrical Parameter

  • Received Date: 1999-10-25
  • Rev Recd Date: 2001-04-27
  • Publish Date: 2001-10-15
  • Using the mo difie d method of multiple scales,the no nlinear stability of a truncated shallow spherical shell of variable thicknes swith a nondefor ma ble rigid body at the center under co mpound loads is investigated.When the geometrical parameter kislarger,the uniformly valid as ymptotic solutions of this problem are obtained and the remainder terms are estimated.
  • loading
  • [1]
    叶志明.变厚度圆底扁薄球壳的非线性稳定问题[J].力学学报,1984,16(6):634-638.
    [2]
    康盛亮.大几何参数的变厚度开顶扁薄壳的非线性屈曲问题的奇摄动解[J].数学物理学报,1998,18(2):206-216.
    [3]
    Banerjee B.Large deflections of circular plates of variable thickness[J].J Appl Mech,1982,49(1):243-245.
    [4]
    柯朗R,希尔伯特D.数学物理方法(Ⅰ)[M].钱敏等译.北京:科学出版社,1958,96-118.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2132) PDF downloads(656) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return